MAUDE Adverse Event Report: MEDISAFE UK LIMITED INNOWAVE; INNOWAVE ULTRASONIC PCF IRRIGATOR

MEDISAFE UK LIMITED INNOWAVE; INNOWAVE ULTRASONIC PCF IRRIGATOR
Model Number PCF
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation of the event is currently in progress.A follow-up report will be submitted when additional information becomes available.
 
Event or Problem Description
The user facility reported that an employee observed water to be leaking from the lid of their innowave ultrasonic pcf irrigator.The employee approached the unit, proceeded to open the lid, subsequently causing hot water to contact her.It is unknown at this time whether medical treatment was sought or administered.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite and found the circuit board and generator board required replacement.The technician replaced the boards, tested the function and operation of the device, confirmed it to be operating to specification, and returned it to service.The circuit board and generator board were returned for evaluation.Evaluation results determined that the power supply within the boards had failed subsequently causing them to short circuit and the reported event to occur.The cause of the power supply failure could not be determined.No additional issues have been reported.

Brand Name
INNOWAVE
Common Device Name
INNOWAVE ULTRASONIC PCF IRRIGATOR
Manufacturer (Section D)
MEDISAFE UK LIMITED
unit 7 & 8, dunmow road
bishops stortford
hertfordshire, CM23 5GZ
UK  CM23 5GZ
Manufacturer (Section G)
MEDISAFE UK LIMITED
unit 7 & 8, dunmow road
bishops stortford
hertfordshire, CM23 5GZ
UK   CM23 5GZ
Manufacturer Contact
daniel davy
5960 heisley road
mentor
4402597401
MDR Report Key23381389
Report Number9617134-2025-00009
Device Sequence Number21094063
Product Code MEC
UDI-Device Identifier00724995152710
UDI-Public(01)00724995152710(11)220120
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPCF
Device Catalogue NumberIWPCF
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/24/2025
Supplement Report FDA Received Date01/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/20/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown